Why do I feel so i'll?

I went to docs on Monday and had a kenalog injection, I was hoping it was going to be a pick me up for the busy weeks ahead. but since Monday I have just felt terrible, all my joints are hurting and so is my muscles. ive upped my antinflamatries and pain killers, but i'm not getting any relief. I feel so spaced with meds that ive been stuck in the house.

I don't know if I should ring the doc's or just put up with it. any suggestions would be a great help.

4 Replies

  • Hello BOB here

    Kenalog has certain contra indications, one of them is increased pain in joints. Personally I would contact the GP or rhumi nurse and explain what is going on.

    All the best


  • On the other hand sometimes what you need is a second Kenalog injection - if it was 4Omg that you had, then you can have another 4Omg. I have found that this generally settles things. The last time I had an 8Omg double injection but given the severity of the flare it took about ten days to make a difference. Don't despair but do ring your rheumy nurse helpline and get things resolved:-} Hope that you feel much better soon.

    Cece x

  • Hi think i would have a chat with your rheumy. Hope you feel brighter soon x

  • thanks everyone. I should of phoned rheumy team but plodded on, I seem to of come out of the other end ,i don't feel ill anymore, but I haven't felt a great benefit. it was the 80mg dose I had. might not bother again. x

You may also like...